# SDR COMA0061084

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,786 hours, 17,350 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT CAUTION DURING CRUISE FLIGHT.  RESET THE SPOILER ELECTRONIC CONTROL UNITS.
